University Links: Home Page | Site Map
Covenant University Repository

Modified Block Method for the Direct Solution of Second Order Ordinary Differential Equations

Awoyemi, D. O. and Adebile, E.A. and Adesanya, A.O. and Anake, T. A. (2011) Modified Block Method for the Direct Solution of Second Order Ordinary Differential Equations. International Journal of Applied Mathematics and Computation, 3 (3). pp. 181-188.

[img] PDF
Download (257Kb)
Official URL: http://ijamc.psit.in

Abstract

The direct solution of general second order ordinary differential equations is considered in this paper. The method is based on the collocation and interpolation of the power series approximate solution to generate a continuous linear multistep method. We modified the existing block method in order to accommodate the general nth order ordinary differential equation. The method was found to be efficient when tested on second order ordinary differential equation.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr Solomon Bayoko
Date Deposited: 20 Jan 2014 10:24
Last Modified: 20 Jan 2014 10:24
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/2046

Actions (login required)

View Item View Item